# SDR 2017FA0000631

- Difficulty date: October 26, 2017
- Submitted: December 12, 2017
- Operation: General aviation
- Aircraft: N9956B
- Make and model: Cessna 208B
- Aircraft serial: 208B0119
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bolt
- Part number: S346161
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND RT HAND FWD HORIZONTAL ATTACH BOLT CORRODED WHILE PERFORMING MARTINAIRE FLEET CAMPAIGN DIRECTIVE FCD-170301 HORIZONTAL STABILIZER MOUNT BOLTS REPLACEMENT INSPECTION.  REPLACING WITH NEW BOLT AND COATING WITH COR-BAN 27L BM53-36B CORROSION INHIBITING COMPOUND DURING INSTALLATION TO PREVENT RECURRENCE.  REPEATING INSPECTION AT AIRCRAFT 4 YEAR INSPECTION INTERVALS.  REFERENCE CESSNA MODEL 208 ILLUSTRATED PARTS CATALOG REVISION 21 DATED 03-01-2017 CHAPTER 55-10-00 FIGURE 01 SHEET 01 ITEM 2.
